MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIORAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIORAPH
Model Number ELI380-DCS11
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Troubleshooting determined that the pcba mainboard was corrupted.The customer was provided with the part # for a replacement mainboard to resolve.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, baxter is reporting this malfunction.
 
Event or Problem Description
The customer reported that the wireless card was not working.The unit constantly loses its ip address.There was no injury reported.This incident was captured under complaint ref (b)(4).

Brand Name
ELI380 ERGO WAM WLAN USB DICOM SEC AHA B
Common Device Name
ELECTROCARDIORAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20770500
Report Number2183461-2024-00046
Device Sequence Number8004954
Product Code DPS
UDI-Device Identifier00812345026917
UDI-Public812345026917
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS11
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown